# SDR UIEA0033

- Difficulty date: August 20, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65B0411601
- Condition: Cracked
- Location: Fuselage
- Part time: 76,802 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ATLAS EO 4753A099, INSPECTION REVEALED A 1 INCH SKIN CRACK AT BS 980, STRINGER 38L.  FURTHER DISASSEMBLY REVEALED TWO ADDITIONAL CRACKS UNDER THE LOWER DRAG FITTING FORWARD HOLE, ONE WAS 1 INCH LONG AND THE OTHER WAS 3 INCH.  THE 1 INCH LONG CRACKS RAN CIRCUMFERENTIALLY TO THE FUSELAGE, THE OTHER 3 INCH CRACK RAN AXIAL.  REPLACED 2 STRINGER TIE FITTINGS DUE SMALL HOLE CRACKS.  REPLACED 2 DRAG FITTINGS DUE CORROSION.  CUT OUT CRACKED SKIN AND REPLACED PER SRM PRACTICES IAW BOEING TELEX.  (M)
